# SDR HALA2020111600207

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,883 hours, 7,159 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 01049
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS MET CREW & VERBALLY REPORT DURING CLIMB GOT AIR ENGINE 1 & 2 BLEED FAULT, MX CONTROL ADVISED TO CYCLE BLEED SW NR 2 DID AT ONCE & ITS OK BLEED SW NR 1 TOOK 3 TIMES TO CYCLE ECAM FAULT MESSAGE CLEARED.  REMOVED & REPLACED ENGINE NR 1 BLEED PRV (4001HA) & DID LEAK TEST OK, NO LEAK NOTED, IAW A330 AMM 36-11-52/401 BMC 1&2 TEST OK, IAW AMM 36-11-00, DELTA MCC NOTIFIED.  VALVE, BLEED, P/N OFF 43-3611-9-0002 01049 ON 00000 UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 09313.
